# SDR DALA13025980129

- Difficulty date: May 26, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 78,107 hours, 33,601 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 325, BL 0 FLOORBEAM UPPER TEE FOUND CRACKED.  REPAIRED IAW SRM 53-00-51, REPAIR 1.
